Stable multiplicities in the length spectrum of Riemann surfaces

Research output: Contribution to journalArticlepeer-review

Abstract

Conjugacy classes in the free group on two generators which have the same trace for all two-dimensional representations form a trace class. The number of classes in a trace class is called the stable multiplicity of the trace class. We prove a condition for the stable multiplicity to be minimal, and suggest a necessary and sufficient condition.

Original languageEnglish
Pages (from-to)129-144
Number of pages16
JournalIsrael Journal of Mathematics
Volume104
DOIs
StatePublished - 1998

Fingerprint

Dive into the research topics of 'Stable multiplicities in the length spectrum of Riemann surfaces'. Together they form a unique fingerprint.

Cite this